# SDR SWAA2024062789154

- Difficulty date: May 23, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS 727E BS747 AND BS767 AFT CARGO COMPARTMENT.  PERFORMED PERMANENT REPAIR ON TRACK RBBL 13.84 LOCATED BTW BS727D TO BS787 AFT CARGO COMPARTMENT IAW SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 AND ALTERNATIVE 2.
